Analytic study of some differential equations related to problems of space dynamics
AbstractWe present a survey of results of the study of differential equations whose solutions have singularities of a certain type, in particular movable singular points with fairly simple topology. New statements on the form of partial and general solutions of these equations are obtained.
How to Cite
Grebenikov, E. A., and A. V. Chichurin. “Analytic Study of Some Differential Equations Related to Problems of Space Dynamics”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 59, no. 2, Feb. 2007, pp. 162–171, http://umj.imath.kiev.ua/index.php/umj/article/view/3301.